MathSciNet Relay Station
MathSciNet bibliographic data
MR945012 (89g:11029) 11D75
Mueller, J.; Schmidt, W. M. Thue's equation and a conjecture of Siegel. Acta Math. 160 (1988), no. 3-4, 207–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement